MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B2020
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint involved a 60" (152 cm) appx 0.4ml, smallbore ext set w/clamp, luer lock device.A small collection of fluid was reported on the syringe pump below the connection from the syringe to the tubing.The pump was noted to feel wet on the bottom.Also, they noted a small collection of fluid on the floor below the iv pole.The staff assumed it was caused from a loose connection; and the tubing was changed with a new syringe.The staff tested the connection by flushing the port with saline and noted to be a crack/leak noted on the iv tubing below the clave.There was unexpected or prolonged care.The report stated that the staff went into room to change the empty dexmedetomidine syringe.The tubing was attached to a microclave and 10 ml prefilled saline syringe these items will be returned for evaluation.There was no patient harm.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Additional contact: (b)(6).
 
Additional Manufacturer Narrative
Investigation summary.Received one (1) used.List #unknown, microclave extension set with micron filter; lot #unknown.One (1) used.List #b2020, 60" (152 cm) appx 0.4ml, smallbore ext set w/clamp, luer lock; lot #unknown.--> one (1) used.Ref # (b)(4), 0.9% sodium chloride injection, usp single use 10 ml syringe; lot #5062449.A crack was observed on the female luer of the transfer set.The reported complaint of a crack could be confirmed.The returned extension set was observed to have a crack on the female luer.The probable cause is due to a material issue on a vendor supplied part.A device history record review could not be conducted because no lot number(s) was/were identified.Corrective and preventative actions are in process.

Brand Name
60" (152 CM) APPX 0.4ML, SMALLBORE EXT SET W/CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22719522
Report Number9617594-2025-01621
Device Sequence Number15855978
Product Code FMG
UDI-Device Identifier00887709002937
UDI-Public00887709002937
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEXMEDITOMIDINE SYRINGE, MFR UNK.; IV POLE, MFR UNK.; UNSPECIFIED SYRINGE PUMP, MFR UNK.
Patient SexUnknown